MAUDE Adverse Event Report: ETHICON INC. TPW 2X24IN 2-0 D/A SH,SKS-3 BWY; ELECTRODE, PACEMAKER, TEMP

ETHICON INC. TPW 2X24IN 2-0 D/A SH,SKS-3 BWY; ELECTRODE, PACEMAKER, TEMP
Model Number TPW32
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.The following information was requested, but unavailable: did the event occur during one or multiple patient/procedures? ¿ what is the total number of procedures? ¿ have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).¿ if this event occurred in multiple procedures, please provide the following information for each patient/event: - procedure name and date? - quantity involved in each procedure? - quantity involved in each procedure? how many for lot rabcex and how many for lot rabdes? - event description stating when each involved device had a "incidence of the wire fracturing at the junction of the ¿needle¿ and wire" in the procedure.- please clarify if the suture broke into separate pieces or if the entire suture separated from the needle.- were there any adverse patient consequences? we attempted to get the answers to your questions, however we were unable to get this information.Please provide an investigation with the information you have been provided.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Note: events reported via: 2210968-2021-09393, 2210968-2021-09394, 2210968-2021-09395, 2210968-2021-09396, 2210968-2021-09398, 2210968-2021-09399, 2210968-2021-09400, and 2210968-2021-09401.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2021 and suture was used.During the procedure, the wire fractured at the junction of the needle.There were no patient consequences reported.Additional information was requested.

Brand Name
TPW 2X24IN 2-0 D/A SH,SKS-3 BWY
Common Device Name
ELECTRODE, PACEMAKER, TEMP
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12599358
Report Number2210968-2021-09401
Device Sequence Number19676314
Product Code LDF
UDI-Device Identifier10705031050891
UDI-Public10705031050891
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K980503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberTPW32
Device Catalogue NumberTPW32
Device Lot NumberRABCEX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1